Back

Title
  • ja Continuation of Bounded Holomorphic Functions on Stein Manifolds
Creator
    • Adachi, Kenzo
Description
  • Other Let D be a weakly pseudoconvex domain in a submanifold in Cn and V be a subvariety in D which intersects ∂D transversally. If ∂V consists of strongly pseudoconvex boundary points of D, then any bounded holomorphic function in V can be extended to a bounded holomorphic function in D.
  • Other identifier:長崎大学教育学部自然科学研究報告. vol.43, p.1-4; 1990
Publisher 長崎大学教育学部
Date
    Created2020-12-21 , Issued1990-05-31
Language
  • eng
Resource Type departmental bulletin paper
Version Type VoR
Identifier URI http://hdl.handle.net/10069/32356
Relation
  • isIdenticalTo NAID 40002768823
Journal
    • NCID AN00178280
    • ISSN 0386-443X
      • 長崎大学教育学部自然科学研究報告 = Science bulletin of the Faculty of Education, Nagasaki University 43, 1-4
File
Oaidate 2021-02-17